MAUDE Adverse Event Report: BIOARRAY SOLUTIONS LTD. HEA 1.2 BEADCHIP KIT, PLATE

BIOARRAY SOLUTIONS LTD. HEA 1.2 BEADCHIP KIT, PLATE
Model Number 800-20202-08
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Interpretation: the molecular presence of guanine and adenine at the polymorphic site that is indicative of the kidd (jk) antigen represents a heterozygous jk(a+b+) individual 1, as was reported by hea beadchips (b)(4)_7 and (b)(4)_7.However, the individual is also homozygous for a polymorphism at c.588a>g in exon 6 (rs2298718) that could weaken the expression of the jka and jkb antigens2,3,4.Using sequence-specific primer pcr and bi-directional sanger sequencing analysis, this individual is c.28g in exon 3, c.226g and c.303g in exon 4, and c.588a in exon 6 demonstrating lack of the jk*01n.20 [jk(a-b-)] variant5.This is a case where a sample contains a molecular event that affect the blood-group antigen expression, and the nucleotide changes associated with this event are not explicitly monitored by the hea assay as described in the package insert (part number 190-20210).(b)(4).
 
Event or Problem Description
The customer reported a possible discrepancy.The donor is jka+ using the bioarray hea molecular beadchip kit; serology results were jka-.

Brand Name
HEA 1.2 BEADCHIP KIT, PLATE
Common Device Name
HEA 1.2 BEADCHIP KIT, PLATE
Manufacturer (Section D)
BIOARRAY SOLUTIONS LTD.
35 technology drive
suite 100
warren NJ 07059
MDR Report Key10368052
Report Number3005967741-2020-00004
Device Sequence Number19580891
Product Code PEP
UDI-Device Identifier10888234100065
UDI-Public10888234100065
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BP130026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/31/2020
Device Model Number800-20202-08
Device Catalogue Number800-20202-08
Device Lot Number19-137-V
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2020
Initial Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;